Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Tooth filling, white spot on cheek, given Novocaine, cause of concern ?

My daughter had a filling done yesterday . . . I noticed when we left that she had a white spot on her cheek(outside) in the area where they gave her Novocaine. Is this something I should be concerned about for future procedures? The spot did eventually go away.
Asked On : Mon, 26 Mar 2012
Answers:  7 Views:  843
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Dentist 's  Response
Hello,

Thanks for writing to us.

Usually,in normal filling no need of novocaine administration.

Such lesion will disappear after 2-3days.

Apply anaesthetic gel on the affected site.

Gargle frequently with lukewarm saline.

Hope this helps.
Answered: Mon, 22 Jul 2013
I find this answer helpful
Dentist Dr. Ankit Aggarwal's  Response
hi
it is rare to give novocaine for simple filling. and more rare is allergy to it which again causes redness and swelling not anything white in particular.
so no need to worry, the white spot may be just something sticking to her cheek. wash it properly and see if it still persist. though it should go but if it persist. go to the concerned dentist immediatley.

wishing your child healthy life
With best regards
Dr Ankit Aggarwal
Answered: Sun, 13 May 2012
I find this answer helpful
Dentist, Orthodontics Dr. Mrunal Meshram's  Response
HELLO
THANK YOU FOR SHARING YOUR CONCERN ON HCM
ITS RARE TO GIVE NOVOCAINE FOR TOOTH FILLING.
AND ALLERGY TO IT WILL RESULT IN REDNESS .
AS ITS A WHITE SPOT , IT CAN BE FILLING MATERIAL ADHERE TO SKIN
AS U SAID IT HAS GONE AWAY,
DO NOT WORRY .
ASK HER TO DO WARM WATER GARGLES AND BRUSH TWICE DAILY.
REGARDS
Answered: Sat, 3 Aug 2013
I find this answer helpful

3 Doctors agree with this answer

Dentist Dr. Yasin Rayan's  Response
Actualy for a simple filling, there is no need for novocain application.
Filling material may adhere to cheek, and may give such a white spot.
Allergy to novocain will show redness in that area.
So I think there is nothing to worry about.
Answered: Thu, 10 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Dentist Dr. Yogesh Tripathi's  Response
hello
its rare to give novocaine or any other anesthesia for that sake for filling
may be your daughter would have been complaining of pain
as far as white sopt is concerned , dont worry it may be some dental material sticking to the cheek...get it washed and probably it would go
if not than you may visit your dentist and get it examined ,she might have developed an allergy
hope that helps
Answered: Fri, 2 Aug 2013
I find this answer helpful

 1 user finds this helpful

Dentist Dr. Qazi Ammara's  Response
Hi,

Thanks for asking the query,

Usually novacaine is not administered at the time of normal tooth filling.
White spot on the cheek is due o adherence of the filling material on the cheek, need not to worry take lukewarm saline rinses at home and apply local antiseptic cream topically over the affected area.

Hope this helps out.

Regards..
Answered: Wed, 24 Jul 2013
I find this answer helpful
Sexologist Dr. Vijai Laxmi Agarwal's  Response
Not to worry
Answered: Mon, 26 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor